On an Inequality of Diananda, II

Gao, Peng (2004) On an Inequality of Diananda, II. Research report collection, 7 (3).

Abstract

We extend the result in part I ( Int. J. Math. Math. Sci., 2003(2003), 2061-2068; MR1990724 (2004f:26027) ) of certain inequalities among the generalized power means.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/17169
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Collections > Research Group in Mathematical Inequalities and Applications (RGMIA)
Keywords power mean inequality
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login